# SDR IPXA13B78726

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-400
- Aircraft serial: 35666
- Aircraft time: 17,229 hours, 2,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Punctured
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B39011112A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING INBD FOREFLAP T/E WEDGE LOWER SURFACE FOUND PUNCTURE     COMPOSITE HOT BOND REPAIR CARRIED IAW SRM 51-70-07, PAR 5A(1), FIG 5, REV 66.
